# SDR AALA20100713TUL12

- Difficulty date: July 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 59,929 hours, 30,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT CORROSION ON UNDERSIDE OF SUBFLOOR AT STATION 200 APPROXIMATELY 6 TO 8 INCHES INBOARD (MARKED).  FABRICATED AND INSTALLED SUBFLOOR DOUBLER FROM STATIONS 160 TO 200 RIGHT AND DOUBLER/OVERLAY FROM STATIONS 160 TO 180 PER AARD 53-20-00-16.
